Please use this identifier to cite or link to this item:
Main Title: Topological and symbolic dynamics for hyperbolic systems with holes
Author(s): Bundfuss, Stefan
Krüger, Tyll
Troubetzkoy, Serge
Type: Article
Language Code: en
Abstract: We consider an axiom A diffeomorphism or a Markov map of an interval and the invariant set Ω* of orbits which never falls into a fixed hole. We study various aspects of the symbolic representation of Ω* and of its non-wandering set Ωnw. Our results are on the cardinality of the set of topologically transitive components of Ωnw and their structure. We also prove that Ω* is generically a subshift of finite type in several senses.
Issue Date: 2010
Date Available: 27-Oct-2017
DDC Class: 510 Mathematik
Usage rights: Terms of German Copyright Law
Journal Title: Ergodic theory and dynamical systems
Publisher: Cambridge University Press
Publisher Place: Cambridge
Volume: 31
Issue: 5
Publisher DOI: 10.1017/s0143385710000556
Page Start: 1305
Page End: 1323
EISSN: 1469-4417
ISSN: 0143-3857
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Institut für Mathematik » Publications

Files in This Item:
File SizeFormat 
topological_and_symbolic.pdf239.7 kBAdobe PDFView/Open

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.